# SDR 2004FA0000428

- Difficulty date: April 28, 2004
- Submitted: June 3, 2004
- Operation: General aviation
- Aircraft: N2192Y
- Make and model: Balwks FIREFLY11
- Aircraft serial: F112004
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 231311
- Condition: Inadequate
- Location: Fuel Dist
- Part time: 159 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF VALVE LINE SEVERAL LOCATIONS WERE FOUND WHERE THE INNER KEVLAR LINE HAS BUNCHED UP AND BECAME EXPOSED THROUGH THE OUTER PROTECTIVE NYLON COVER.  THIS WAS FOUND IN VARIOUS PLACES ALONG LENGTH OF LINE.  EACH OF THE PEA SIZED EXPOSED AREAS HAVE ABRASION ON THE EXPOSED KEVLAR.  THIS LINE WAS REMOVED FROM SERVICE.
